# SDR AALA201711309015

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 9,122 hours, 3,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER CYLINDER PRESSURE IS BELOW THE GREEN BAND.  SERVICED THE CYLINDER IAW AMM 52-10-00.  OPS CHECKED GOOD.
